RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Huang, Junjie

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:21
Abstract pages:147
Full texts:1
References:23
E-mail:

http://www.mathnet.ru/eng/person126343
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Xiufeng Wu, Junjie Huang, Alatancang Chen, “Spectra of $3\times 3$ upper triangular operator matrices”, Funktsional. Anal. i Prilozhen., 51:2 (2017),  72–82  mathnet  elib; Funct. Anal. Appl., 51:2 (2017), 135–143  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020